# SDR SWIA200922102

- Difficulty date: May 11, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 17,730 hours, 13,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS CRACKED FS 325-484.  (C CHECK)  REPAIRED PER REO.
